# SDR C2XA03CL193

- Difficulty date: November 29, 2003
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA FLIGHT 2831, THE CREW REPORTED THE LANDING GEAR DID NOT RETRACT AFTER TAKEOFF.  ALSO RECEIVED A LANDING GEAR/LEVER DISAGREE WARNING ON THE EICAS.   THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE LANDING GEAR.  NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
